MAUDE Adverse Event Report: BIOSENSE WEBSTER INC WEBSTER; ELECTRODE, PACEMAKER, TEMPORARY

BIOSENSE WEBSTER INC WEBSTER; ELECTRODE, PACEMAKER, TEMPORARY
Catalog Number F6QA005RT
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Cardiac Arrest (1762); Ventricular Fibrillation (2130)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
During cardiac ablation procedure with a webster quad catheter, the patient experienced ventricular fibrillation (vf) treated with chest compressions and defibrillation about 5-6 times.The last known status of the patient was that their blood pressure was normal, they were in sinus rhythm, and a stat echo was ordered.It was reported that while stemming the ventricle to see the severity of the patient's vt (ventricular tachycardia), it started in vt and deteriorated into vf.The patient¿s blood pressure plummeted, and the medical team had to call a code.The patient was already intubated when they noticed the drop in blood pressure.They noticed this due to the 12lead being all vf and was confirmed on x-ray and with the quad catheter that was in the right ventricle.The only known medical intervention provided to the patient were chest compressions and defibrillation about 5-6 times.The only bwi in use at the time was a quad catheter (fix 6f,4p,a,sd,5mm,10pn-dr,115), carto 3 system, and patches on the patient.No generator was in use, and the case was aborted.The information received indicated that the intervention provided was anesthesia protocol.The outcome of the adverse event was improved.The patient was under general anesthesia with time unknown.No transseptal puncture was performed prior to the case cancellation.
 
Additional Manufacturer Narrative
On 21-jan-2026, the product investigation was completed as the complaint device was not returned.Device investigation details: an analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device number lot 31733851m and no internal actions related to the complaint were found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
WEBSTER
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23796296
Report Number2029046-2025-04127
Device Sequence Number10470748
Product Code LDF
UDI-Device Identifier10846835000481
UDI-Public(01)10846835000481(17)280813(10)31733851M
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K892265
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberF6QA005RT
Device Lot Number31733851M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTO® 3 SYSTEM
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexMale